# SDR AALA2019042329019

- Difficulty date: April 21, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 61,211 hours, 23,082 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145510
- Part serial: 2114
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 56,708 hours, 21,137 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE FOUND INOP EPSU-EMERGENCY POWER SUPPLY UNIT 14WL IN PASSENGER CABIN. REPLACED EMERGENCY POWER SUPPLY UNIT (14WL) IN PASSENGER CABIN IAW AMM 33-51-38-400-001-A. BITE TEST IS OK.
